Skip to Main content Skip to Navigation
Journal articles

Three-Dimensional Bifurcation Analysis of a Predator-Prey Model with Uncertain Formulation

Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-02087863
Contributor : Jean-Christophe Poggiale <>
Submitted on : Tuesday, April 2, 2019 - 1:42:38 PM
Last modification on : Thursday, November 5, 2020 - 1:36:02 PM

Identifiers

Citation

Clement Aldebert, Bob Kooi, David Nerini, Mathias Gauduchon, Jean-Christophe Poggiale. Three-Dimensional Bifurcation Analysis of a Predator-Prey Model with Uncertain Formulation. SIAM Journal on Applied Mathematics, Society for Industrial and Applied Mathematics, 2019, 79 (1), pp.377-395. ⟨10.1137/18M1189257⟩. ⟨hal-02087863⟩

Share

Metrics

Record views

116